# SDR SIMA20130529001

- Difficulty date: May 29, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 27,987 hours, 24,182 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 00013426
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 36000 FT,  SPS ADVANCED CAUTION ON EICAS,  CA`S AIRSPEED INDICATOR STARTED SLOWING DOWN AND DIFFERENT FROM F/O BY 30 KTS AND WENT DOWN FROM THERE, ALTITUDE INDICATIOR OFF BY 200 FT,  RECEIVED LOWER ALL PROBLEMS RETURNED NORMAL.  F/O SMELLED AN ELECTRICAL BURNING ODOR.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R NR 1 ADC IAW AMM 34-15-01, OPS CHECKED GOOD, LEAK CHECKED GOOD, ACFT RVSM ELIGIBLE.
